# SDR C2XA11CL053

- Difficulty date: February 18, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N11155
- Make and model: Emb EMB-145XR
- Aircraft serial: 145782
- Aircraft time: 20,511 hours, 11,012 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Condition: Faulty
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

TVC - FLT 6034 THE CREW REPORTED A LANDING GEAR AIR/GROUND FAIL MESSAGE ALONG WITH ENGINE 1-2 T/R DISAGREE ON LANDING.  MAINTENANCE INSPECTED AND REPLACED THE NOSE GEAR WOW PROXIMITY SWITCH.  OPERATIONAL CHECKS WERE GOOD.
